Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Extreme fatigue, sudden appearance of brown marks on legs. Blood test done. Reason?

I recently went to a doctor due to extreme fatigue , and sudden brown marks cropping all over my legs. They look like healing bruises but I wasn t bruised... they just appeared out of nowhere, all of a sudden. The doctor ordered some tests. Most of my bloodwork looks very good (probably better than it has ina long time - normal RBC , normal HGB..) but some things are off. My neutrophils are at 40% (lowest should be 42.5). My lymphocytes are slightly elevated (50.6% when highest should be 47.4% and 3.98 when highest should be 3.18). Basophils are slightly low too (.01). I have hypothyroidism but the fatigue I am feeling now is more than anything I ve ever experienced before, other than during the early stages of pregnancy (which has been ruled out now too). I realize these levels are not extreme low/high, but if my bloodwork is okay, then why am I so exhausted all the time?? And what are these sudden weird marks on my legs?? TIA! Deena
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Dear sir

Try to get coagulation profile testing done which include.
1.0bleeding time
2. Clotting time
so review once

Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor